# SDR SB06031

- Difficulty date: March 24, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FORWARD EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY LIGHT BATTERY PACK. OPERATIONAL CHECK GOOD.
